# SDR LCQ2005031

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 33,494 hours, 21,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR HAS NUMEROUS DENTS, CUSTOMER REQUESTS DOOR TO BE RESKINNED.  REF NR 23419 S/O 269001.
